# SDR USAABB97141

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 233N321441
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - FL 9 - ON TAKEOFF, CREW NOTED SMELL OF BURNING RUBBER.  SMELL DISSIPATED AFTER ABOUT TWO MINUTES.  ON APPROACH TO LAX, WHEN GEAR WAS LOWERED, THE SMELL RETURNED.  SMELL WAS CONFINED TO THE COCKPIT.  MAINTENANCE FOUND THE LEFT RUNWAY TURNOFF SWITCH BURNED ON THE LIGHTING CONTROL PANEL (M10056).  THE CIRCUIT BREAKER WAS PULLED AND THE PANEL PROGRAMMED FOR REPLACEMENT.  (M)
